# SDR DALA2021102106553

- Difficulty date: October 20, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N825NW
- Make and model: Airbus A330-302
- Aircraft serial: 1679
- Aircraft time: 25,250 hours, 3,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3325 EMERGENCY POWER SUPPLY UNIT 13WL INOP. CORRECTIVE ACTION: REPLACED EPSU 13WL. (1990532)
